# SDR 99ZZZX3324

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N990MC
- Make and model: Amd FALCON900
- Aircraft serial: 65
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL MAINTENANCE INSPECTION, A PAINT BUBBLE WAS NOTED AT FRAME 10 BETWEEN STR 19L AND STR 20L.  CORROSION WAS NOTED AND THE FAIRING REMOVED.  MORE CORROSION AND LOOSE FILLER WAS NOTED.  SUFFICIENT CORROSION ON FR 10 (EXTERNAL SKIN) BETWEEN STR 21L AND STR 21R TO REQUIRE FALCON JET ENGINEERING REPAIR SCHEME.  AREA IN QUESTION IS ADDRESSED BY SD 900-107 WHICH WAS ACCOMPLISHED AT ACTT:  3055, BUT NOT DONE CORRECTLY.  THE SB MUST BE FOLLOWED AS WRITTEN TO PREVENT THE CORROSION FROM STARTING.  ACTT:  4,714.0 HOURS.
